# SDR SWAA2021080298125

- Difficulty date: July 27, 2021
- Submitted: August 2, 2021
- Operation: Air carrier
- Aircraft: N8656B
- Make and model: Boeing 737-8H4
- Aircraft serial: 42530
- Aircraft time: 10,259 hours, 22,999 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CENTER CABIN OVERJEAD EMERGECNY EXIT LIGHT BROKEN ( MX NOTE ) / REMOVED AND REPLACED CENTER CABIN OVERHEAD EMERGENCY EXIT SIGN PER AMM 33-51-02. CLR # 91927
